Follow
Karl Mahlburg
Karl Mahlburg
Unknown affiliation
Verified email at math.lsu.edu - Homepage
Title
Cited by
Cited by
Year
The overpartition function modulo small powers of 2
K Mahlburg
Discrete Mathematics 286 (3), 263-267, 2004
1152004
Partition congruences and the Andrews-Garvan-Dyson crank
K Mahlburg
Proceedings of the National Academy of Sciences 102 (43), 15373-15376, 2005
902005
Partition statistics and quasiharmonic Maass forms
K Bringmann, F Garvan, K Mahlburg
International Mathematics Research Notices 2009 (1), 63-97, 2009
552009
Double series representations for Schur's partition function and related identities
G Andrews, K Bringmann, K Mahlburg
Journal of Combinatorial Theory, Series A 132, 102-119, 2015
512015
An extension of the Hardy-Ramanujan circle method and applications to partitions without sequences
K Bringmann, K Mahlburg
American journal of mathematics 133 (4), 1151-1178, 2011
442011
Asymptotic inequalities for positive crank and rank moments
K Bringmann, K Mahlburg
Transactions of the American Mathematical Society 366 (2), 1073-1094, 2014
422014
Higher depth quantum modular forms and plumbed 3-manifolds
K Bringmann, K Mahlburg, A Milas
Letters in Mathematical Physics 110 (10), 2675-2702, 2020
372020
Taylor coefficients of mock-Jacobi forms and moments of partition statistics
K Bringmann, K Mahlburg, RC Rhoades
Mathematical Proceedings of the Cambridge Philosophical Society 157 (2), 231-251, 2014
35*2014
Proofs and reductions of various conjectured partition identities of Kanade and Russell
K Bringmann, C Jennings-Shaffer, K Mahlburg
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (766 …, 2020
33*2020
Asymptotics for rank and crank moments
K Bringmann, K Mahlburg, RC Rhoades
Bulletin of the London Mathematical Society 43 (4), 661-672, 2011
322011
Quantum modular forms and plumbing graphs of 3-manifolds
K Bringmann, K Mahlburg, A Milas
Journal of Combinatorial Theory, Series A 170, 105145, 2020
312020
On a Tauberian theorem of Ingham and Euler–Maclaurin summation
K Bringmann, C Jennings-Shaffer, K Mahlburg
The Ramanujan Journal 61 (1), 55-86, 2023
292023
Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation
K Bringmann, K Mahlburg
Transactions of the American Mathematical Society 364 (7), 3829-3859, 2012
252012
On a sumset conjecture of Erdős
M Di Nasso, I Goldbring, R Jin, S Leth, M Lupini, K Mahlburg
Canadian Journal of Mathematics 67 (4), 795-809, 2015
232015
Inequalities between ranks and cranks
K Bringmann, K Mahlburg
Proceedings of the American Mathematical Society 137 (8), 2567-2574, 2009
232009
Random approaches to Fibonacci identities
AT Benjamin, GM Levin, K Mahlburg, JJ Quinn
The American Mathematical Monthly 107 (6), 511-516, 2000
222000
An overview of braid group cryptography
K Mahlburg
https://www.math.lsu.edu/~mahlburg/preprints/2004-MahlburgBraidCrypto.pdf, 2004
212004
Asymptotic formulas for stacks and unimodal sequences
K Bringmann, K Mahlburg
Journal of Combinatorial Theory, Series A 126, 194-215, 2014
202014
Peak positions of strongly unimodal sequences
K Bringmann, C Jennings-Shaffer, K Mahlburg, R Rhoades
Transactions of the American Mathematical Society 372 (10), 7087-7109, 2019
182019
High density piecewise syndeticity of sumsets
M Di Nasso, I Goldbring, R Jin, S Leth, M Lupini, K Mahlburg
Advances in Mathematics 278, 1-33, 2015
172015
The system can't perform the operation now. Try again later.
Articles 1–20